# SDR MALA050327

- Difficulty date: April 12, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 13,785 hours, 13,422 cycles
- System (JASC): 2420 · AC Generation System
- Part: Tru
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT FROM CLE-DTW, THE NR 1 ENGINE DRIVEN GENERATOR FELL OFF LINE.  NR 1 TRU FAILED.  CAPTAIN LOST ALL OF THE FOLLOWING ITEMS AS A RESULT.  FLAP TRIM COMPENSATOR, AUTO PILOT, ELECTRIC TRIM, FTC 1, FGC 1 LIGHT ILLUMINATED, FLIGHT DIRECTOR FAILED AND THE CAPTAIN'S EFFIS FAILED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE IDG.
